ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY VR, U1.6 SJ4 US; Pulse generator, permanent, implantable
Back to Search Results |
| Model Number |
CD1231-40Q |
| Medical Device Problem Codes |
Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported, that the patient presented remotely via merlin.Net.Upon review, it was found that patient's implantable cardioverter defibrillator (icd) exhibited inappropriate shock, due to noise oversensing.No intervention was done.The patient status was unknown.